# SDR COMA0460124

- Difficulty date: February 3, 2004
- Submitted: February 9, 2004
- Operation: Air carrier
- Aircraft: N977CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7157
- Aircraft time: 17,150 hours, 16,739 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Bushing
- Part number: 6002100617
- Condition: Loose
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUSHING IN VERTICAL STABILIZER LEFT HAND LUG FOR HORIZONTAL STAB PIVOT POINT MIGRATED .029 INCHES.  THE BUSHING IN THE RIGHT VERTICAL STABILIZER IS IMPROPERLY REAMED CAUSING MISALIGNMENT AND BINDING.  REMOVED THE LT AND RT VERTICAL STABILIZER LUG BUSHINGS.  MACHINED AND CADMIUM PLATED OVERSIZED BUSHINGS IAW WVAC EO 601R-55-4669.  INSTALLED BUSHINGS IAW CRJ AMM 20-26-00-910-803.  LINE REAMED BUSHING IAW DRAWING 600-21029.
